# SDR DXTA2025120205923

- Difficulty date: December 1, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N187QS
- Make and model: Bombdr BD7001A12
- Aircraft serial: 70190
- Aircraft time: 1,042 hours, 369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TEST OF EMER LIGHTS ON PRE FLIGHT WITH SELECTOR SELECTED ON DID NOT RECIEVE THE EMER LIGHTS ON CAS MESSAGE. UPON INSP, FOUND LIGHTS UNDER CREDENZA & DIVAN WERE NOT ILLUMINATED.  TROUBLESHOT DOWN TO FAULTY ELPS NR 4, ELPS NR 3 & ELPS NR 2.  ACCESSED TO ELPS NR 3 AND 2 IN LOWER E & E BAY.  REMOVED FAULTY ELPS NR 4 & INSTALLED NEW ELPS.  REMOVED BATTERY PACK & INSTALLED NEW BATTERY PACK.  REMOVED BATTERY PACK & INSTALLED NEW BATTERY PACK. POWERED ON ACFT, PERFORMED OPS CHK OF EMERGENCY LIGHT SYS, OPS CHKD GOOD. CLOSED ALL ACCESS & RETURNED ACFT TO ORIGINAL CONFIGURATION. WORK DONE IAW AMM  33-53-13, 33-53-09 & 33-53-05. NO DEFECTS NOTED
